• 2672 Citations
  • 30 h-Index
1987 …2020

Research output per year

If you made any changes in Pure these will be visible here soon.

Research Output

  • 2672 Citations
  • 30 h-Index
  • 163 Article
  • 3 Conference contribution
  • 2 Editorial
  • 1 Chapter
Filter
Article
2008

Asymptotic stability for the Navier-Stokes equations

Fan, J. & Ozawa, T., 2008 May 1, In : Journal of Evolution Equations. 8, 2, p. 379-389 11 p.

Research output: Contribution to journalArticle

2 Citations (Scopus)

Global existence of small classical solutions to nonlinear Schrödinger equations

Ozawa, T. & Zhai, J., 2008 Jan 1, In : Annales de l'Institut Henri Poincare (C) Analyse Non Lineaire. 25, 2, p. 303-311 9 p.

Research output: Contribution to journalArticle

18 Citations (Scopus)

Nonlinear Schrödinger equation with a point defect

Fukuizumi, R., Ohta, M. & Ozawa, T., 2008 Jan 1, In : Annales de l'Institut Henri Poincare (C) Analyse Non Lineaire. 25, 5, p. 837-845 9 p.

Research output: Contribution to journalArticle

43 Citations (Scopus)

On radial solutions of semi-relativistic Hartree equations

Cho, Y. & Ozawa, T., 2008 Mar 1, In : Discrete and Continuous Dynamical Systems - Series S. 1, 1, p. 71-82 12 p.

Research output: Contribution to journalArticle

6 Citations (Scopus)

On the wave operators for the critical nonlinear Schrödinger equation

Carles, R. & Ozawa, T., 2008 Jan, In : Mathematical Research Letters. 15, 1, p. 185-195 11 p.

Research output: Contribution to journalArticle

Open Access
4 Citations (Scopus)
21 Citations (Scopus)
2007

A generalization of the weighted strichartz estimates for wave equations and an application to self-similar solutions

Kato, J., Nakamura, M. & Ozawa, T., 2007 Feb 1, In : Communications on Pure and Applied Mathematics. 60, 2, p. 164-186 23 p.

Research output: Contribution to journalArticle

11 Citations (Scopus)

Global solutions of semirelativistic hartree type equations

Cho, Y. & Ozawa, T., 2007 Sep, In : Journal of the Korean Mathematical Society. 44, 5, p. 1065-1078 14 p.

Research output: Contribution to journalArticle

Open Access
6 Citations (Scopus)

On small amplitude solutions to the generalized boussinesq equations

Cho, Y. & Ozawa, T., 2007 Apr, In : Discrete and Continuous Dynamical Systems. 17, 4, p. 691-711 21 p.

Research output: Contribution to journalArticle

Open Access
44 Citations (Scopus)
2006

Global existence on nonlinear Schrödinger-IMBq equations

Cho, Y. & Ozawa, T., 2006 Jan 1, In : Kyoto Journal of Mathematics. 46, 3, p. 535-552 18 p.

Research output: Contribution to journalArticle

Open Access
4 Citations (Scopus)

On a decay property of solutions to the Haraux-Weissler equation

Fukuizumi, R. & Ozawa, T., 2006 Feb 1, In : Journal of Differential Equations. 221, 1, p. 134-142 9 p.

Research output: Contribution to journalArticle

4 Citations (Scopus)

On the semirelativistic Hartree-type equation

Cho, Y. & Ozawa, T., 2006 Dec 1, In : SIAM Journal on Mathematical Analysis. 38, 4, p. 1060-1074 15 p.

Research output: Contribution to journalArticle

48 Citations (Scopus)

Remarks on modified improved Boussinesq equations in one space dimension

Cho, Y. & Ozawa, T., 2006 Jan 1, In : Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences. 462, 2071, p. 1949-1963 15 p.

Research output: Contribution to journalArticle

11 Citations (Scopus)
42 Citations (Scopus)
2005

Analytic smoothing effect for solutions to schrödinger equations with nonlinearity of integral type

Ozawa, T., Yamauchi, K. & Yamazaki, Y., 2005 Dec 1, In : Osaka Journal of Mathematics. 42, 4, p. 737-750 14 p.

Research output: Contribution to journalArticle

12 Citations (Scopus)

Endpoint Strichartz estimates and global solutions for the nonlinear Dirac equation

Machihara, S., Nakamura, M., Nakanishi, K. & Ozawa, T., 2005 Feb 1, In : Journal of Functional Analysis. 219, 1, p. 1-20 20 p.

Research output: Contribution to journalArticle

55 Citations (Scopus)

Exponential decay of solutions to nonlinear elliptic equations with potentials

Fukuizumi, R. & Ozawa, T., 2005 Nov 1, In : Zeitschrift fur Angewandte Mathematik und Physik. 56, 6, p. 1000-1011 12 p.

Research output: Contribution to journalArticle

10 Citations (Scopus)

Sharp asymptotic behavior of solutions to nonlinear Schrödinger equations with repulsive interactions

Kita, N. & Ozawa, T., 2005 Apr 1, In : Communications in Contemporary Mathematics. 7, 2, p. 167-176 10 p.

Research output: Contribution to journalArticle

4 Citations (Scopus)
2004

On solutions of the wave equation with homogeneous Cauchy data

Kato, J. & Ozawa, T., 2004 Feb 1, In : Asymptotic Analysis. 37, 2, p. 93-107 15 p.

Research output: Contribution to journalArticle

6 Citations (Scopus)
3 Citations (Scopus)

Weighted Strichartz estimates for the wave equation in even space dimensions

Kato, J. & Ozawa, T., 2004 Aug 1, In : Mathematische Zeitschrift. 247, 4, p. 747-764 18 p.

Research output: Contribution to journalArticle

5 Citations (Scopus)
2003

Interpolation inequalities in Besov spaces

Machihara, S. & Ozawa, T., 2003 May 1, In : Proceedings of the American Mathematical Society. 131, 5, p. 1553-1556 4 p.

Research output: Contribution to journalArticle

90 Citations (Scopus)

Life-span of smooth solutions to the complex Ginzburg-Landau type equation on a torus

Ozawa, T. & Yamazaki, Y., 2003 Nov 1, In : Nonlinearity. 16, 6, p. 2029-2034 6 p.

Research output: Contribution to journalArticle

11 Citations (Scopus)

Small global solutions and the nonrelativistic limit for the nonlinear Dirac equation

Machihara, S., Nakanishi, K. & Ozawa, T., 2003 Jan 1, In : Revista Matematica Iberoamericana. 19, 1, p. 179-194 16 p.

Research output: Contribution to journalArticle

Open Access
35 Citations (Scopus)

Weighted Strichartz Estimates and Existence of Self-similar Solutions for Semilinear Wave Equations

Kato, J. & Ozawa, T., 2003 Jan 1, In : Indiana University Mathematics Journal. 52, 6, p. 1615-1630 16 p.

Research output: Contribution to journalArticle

10 Citations (Scopus)
2002

Global solutions for nonlinear schrödinger equations with arbitrarily growing nonlinearity and contracted initial data

Nakanishi, K. & Ozawa, T., 2002 Jan 1, In : Kyushu Journal of Mathematics. 56, 1, p. 221-224 4 p.

Research output: Contribution to journalArticle

1 Citation (Scopus)

Nonrelativistic limit in the energy space for nonlinear Klein-Gordon equations

Machihara, S., Nakanishi, K. & Ozawa, T., 2002 Dec 1, In : Mathematische Annalen. 322, 3, p. 603-621 19 p.

Research output: Contribution to journalArticle

62 Citations (Scopus)

Remarks on scattering for nonlinear Schrödinger equations

Nakanishi, K. & Ozawa, T., 2002 Dec 1, In : Nonlinear Differential Equations and Applications. 9, 1, p. 45-68 24 p.

Research output: Contribution to journalArticle

48 Citations (Scopus)
2001

Small solutions to nonlinear wave equations in the Sobolev spaces

Nakamura, M. & Ozawa, T., 2001 Dec 1, In : Houston Journal of Mathematics. 27, 3, p. 613-632 20 p.

Research output: Contribution to journalArticle

The Cauchy Problem for Nonlinear Klein-Gordon Equations in the Sobolev Spaces

Nakamura, M. & Ozawa, T., 2001, In : Publications of the Research Institute for Mathematical Sciences. 37, 3, p. 255-293 39 p.

Research output: Contribution to journalArticle

38 Citations (Scopus)
2000

Small solutions to nonlinear Schrödinger equations in the Sobolev spaces

Nakamura, M. & Ozawa, T., 2000 Jan 1, In : Journal d'Analyse Mathematique. 81, p. 305-329 25 p.

Research output: Contribution to journalArticle

10 Citations (Scopus)
1999

Global solutions in the critical Sobolev space for the wave equations with nonlinearity of exponential growth

Nakamura, M. & Ozawa, T., 1999 Jul, In : Mathematische Zeitschrift. 231, 3, p. 479-487 9 p.

Research output: Contribution to journalArticle

30 Citations (Scopus)

The Cauchy problem for nonlinear wave equations in the sobolev space of critical order

Nakamura, M. & Ozawa, T., 1999 Jan, In : Discrete and Continuous Dynamical Systems. 5, 1, p. 215-231 17 p.

Research output: Contribution to journalArticle

Open Access
12 Citations (Scopus)

Well-posedness in energy space for the Cauchy problem of the Klein-Gordon-Zakharov equations with different propagation speeds in three space dimensions

Ozawa, T., Tsutaya, K. & Tsutsumi, Y., 1999 Jan, In : Mathematische Annalen. 313, 1, p. 127-140 14 p.

Research output: Contribution to journalArticle

43 Citations (Scopus)
1998

Nonlinear Schrödinger Equations in the Sobolev Space of Critical Order

Nakamura, M. & Ozawa, T., 1998 Jun 1, In : Journal of Functional Analysis. 155, 2, p. 364-380 17 p.

Research output: Contribution to journalArticle

70 Citations (Scopus)

Scattering theory for the Hartree equation

Hayashi, N., Naumkin, P. I. & Ozawa, T., 1998 Sep, In : SIAM Journal on Mathematical Analysis. 29, 5, p. 1256-1267 12 p.

Research output: Contribution to journalArticle

25 Citations (Scopus)
1997

Low energy scattering for nonlinear Schrödinger equations in fractional order Sobolev spaces

Nakamura, M. & Ozawa, T., 1997 Apr, In : Reviews in Mathematical Physics. 9, 3, p. 397-410 14 p.

Research output: Contribution to journalArticle

34 Citations (Scopus)
1996

Dilation method and smoothing effects of solutions to the Benjamin-Ono equation

Hayashi, N., Kato, K. & Ozawa, T., 1996, In : Royal Society of Edinburgh - Proceedings A. 126, 2, p. 273-285 13 p.

Research output: Contribution to journalArticle

13 Citations (Scopus)

Global existence and asymptotic behavior of solutions for the Klein-Gordon equations with quadratic nonlinearity in two space dimensions

Ozawa, T., Tsutaya, K. & Tsutsumi, Y., 1996 Jul, In : Mathematische Zeitschrift. 222, 3, p. 341-362 22 p.

Research output: Contribution to journalArticle

62 Citations (Scopus)

On the nonlinear Schrödinger equations of derivative type

Ozawa, T., 1996, In : Indiana University Mathematics Journal. 45, 1, p. 137-163 27 p.

Research output: Contribution to journalArticle

84 Citations (Scopus)
1995

Global, small radially symmetric solutions to nonlinear Schrödinger equations and a gauge transformation

Hayashi, N., Ozawa, T. & Temam, R., 1995, In : Differential and Integral Equations. 8, 5, p. 1061-1072 12 p.

Research output: Contribution to journalArticle

12 Citations (Scopus)

On Critical Cases of Sobolev′s Inequalities

Ozawa, T., 1995 Feb 1, In : Journal of Functional Analysis. 127, 2, p. 259-269 11 p.

Research output: Contribution to journalArticle

112 Citations (Scopus)
1994

Modified wave operators for the derivative nonlinear Schrödinger equation

Hayashi, N. & Ozawa, T., 1994 Jan 1, In : Mathematische Annalen. 298, 1, p. 557-576 20 p.

Research output: Contribution to journalArticle

56 Citations (Scopus)

Remarks on nonlinear Schrödinger equations in one space dimension

Hayashi, N., Ozawa, T. & Bona, J. L., 1994, In : Differential and Integral Equations. 7, 2, p. 453-461 9 p.

Research output: Contribution to journalArticle

81 Citations (Scopus)

Wave propagation in even-dimensional spaces

Ozawa, T., 1994 Jan 1, In : Asymptotic Analysis. 9, 2, p. 163-176 14 p.

Research output: Contribution to journalArticle

1993

Long range scattering for non-linear Schrödinger and Hartree equations in space dimension n≥2

Ginibre, J. & Ozawa, T., 1993 Feb 1, In : Communications in Mathematical Physics. 151, 3, p. 619-645 27 p.

Research output: Contribution to journalArticle

120 Citations (Scopus)
1992

Nonlinear scattering with nonlocal interaction

Nawa, H. & Ozawa, T., 1992 May 1, In : Communications in Mathematical Physics. 146, 2, p. 259-275 17 p.

Research output: Contribution to journalArticle

29 Citations (Scopus)

On the derivative nonlinear Schrödinger equation

Hayashi, N. & Ozawa, T., 1992 Feb, In : Physica D: Nonlinear Phenomena. 55, 1-2, p. 14-36 23 p.

Research output: Contribution to journalArticle

103 Citations (Scopus)

The nonlinear Schrödinger limit and the initial layer of the Zakharov equations

Ozawa, T., Tsutsumi, Y. & Brezis, H., 1992, In : Differential and Integral Equations. 5, 4, p. 721-745 25 p.

Research output: Contribution to journalArticle

38 Citations (Scopus)
1991

Long range scattering for nonlinear Schrödinger equations in one space dimension

Ozawa, T., 1991 Aug 1, In : Communications in Mathematical Physics. 139, 3, p. 479-493 15 p.

Research output: Contribution to journalArticle

161 Citations (Scopus)